MathSciNet Relay Station
MathSciNet bibliographic data
MR1055310 47B49 (47B47 47D15)
Hou, Jin Chuan Rank-preserving linear maps on $B(X)$. Sci. China Ser. A 32 (1989), no. 8, 929–940.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement